Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 417-428
http://dx.doi.org/10.1155/S0161171298000593

An embedding of Schwartz distributions in the algebra of asymptotic functions

1Institut für Mathematik und Geometrie, Universität Innsbruck, Inssbruck A-6020, Austria
2Mathematics Department, California Polytechnic State University, San Luis Obispo 93407, California, USA

Received 28 October 1996; Revised 21 June 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Oberguggenberger and Todor Todorov, “An embedding of Schwartz distributions in the algebra of asymptotic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 417-428, 1998. https://doi.org/10.1155/S0161171298000593.